Quasialgebraic functions

Tom 94 / 2011

G. Binyamini, D. Novikov, S. Yakovenko Banach Center Publications 94 (2011), 61-81 MSC: Primary 34C08, 32S65, 34M03, 34M56; Secondary 34C07, 34M35, 34M99. DOI: 10.4064/bc94-0-3

Streszczenie

We introduce and discuss a new class of (multivalued analytic) transcendental functions which still share with algebraic functions the property that the number of their isolated zeros can be explicitly counted. On the other hand, this class is sufficiently rich to include all periods (integral of rational forms over algebraic cycles).

Autorzy

  • G. BinyaminiDepartment of Mathematics
    Weizmann Institute of Science
    Rehovot 76100, Israel
    e-mail
  • D. NovikovDepartment of Mathematics
    Weizmann Institute of Science
    Rehovot 76100, Israel
    e-mail
  • S. YakovenkoDepartment of Mathematics
    Weizmann Institute of Science
    Rehovot 76100, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek